Medical Questions > Womens Health > Sexual Health - Women Forum

Sore clitoris and vulva burning

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I have been have a slight burning pain in my vaginal area for around 12 days. The pain has changed from a burning in around my vagina opening and has evolved into a soreness of my clitoris or mons pubis, and sometimes when I need to urinate a slight pain in my lower stomach. Also occasionally there is a little burning during urination. I did have a UTI around three weeks ago and completed my medication for it. I have just completed my first month of birth control and my last period was a week ago. I have been to three doctors, taken three UTI urine samples which have all come back normal, had a pelvic examination, and now am awaiting the results of a STI test. One of the doctors suggested that I may just be irritated but sometimes my symptoms worsen and change. Other than that the doctors can find no problem with me. I have been applying vaseline to help with the irritation. I am wondering if this could be a side effect of the birth control as I have never had a problem like this till I began taking it. I have not been sexually active for over a week. Please help, thank you.
Did you find this post helpful?
First Helper pinkpingpongpad
|

replied March 19th, 2009
sore clitoris and vulva burning
my wife the same exact problem!!!!!! I would realy love for this question to be answered. It is realy frustrating! She also has trouble with orgasms, actually she's never felt one, but to work on that i know we have to figure the first problem out first.
|
Did you find this post helpful?

replied July 27th, 2009
Hi buymeroses,

did you find out what was wrong with you? cause I have been experiencing the same problem for the last few months. It comes and goes and my urine check all come out fine. I'm worried.
|
Did you find this post helpful?

replied August 7th, 2009
Swollen and Burning Vulva
Hi, I went to the gync. about 5mths. ago and he put me on Loestrin 24Fe. Well, I'm just putting this altogether now but, I've had some of the same symptoms once a month usually around ovalation time but, today is bad. It's swollen and burns. I'm wondering if its the pills. There isn't much knowledge about this pill. If anyone is having the same symptom and is on this pill please let me know.

Signed Don't know what is going on.
|
Did you find this post helpful?

replied September 20th, 2009
I've had this problem for a while also. I do find that something that helps is applying coconut oil to it when I'm somewhere that it's okay to be doing such a thing: generally when I go to bed.
Coconut has a lot of antifungal (for yeast infections) and antibacterial properties (for other infections) as well as just the nice, calming effect of the oil on that irritated skin and membranes.
|
Did you find this post helpful?

replied January 9th, 2010
I just had the above mentioned symptoms and after I complained about it to my boyfriend he suggested using some of the baby's diaper rash ointment(desitin overnight(purple tube)) and it worked! He applied a liberal amount to the red and inflamed area and it stopped the burning immediately. I used it for the next two days and then the burning was gone all together. Hope this helps
|
Did you find this post helpful?

replied September 14th, 2010
I was doing the same thing I even treated myself for a yeast infection and the itchy burning still wasnt gone. After that I used nystatin topical cream it was my sons diaper rash formula after taking antibiotics. The antibiotics gave him a yeast infection.
|
Did you find this post helpful?

replied January 21st, 2011
i've had the same thing! i've been on the pill for over a month now and my period started about 9 days ago. the burning and itching started around the same time my period started and it hasn't gone away, plus i don't think my period has either, i'm still bleeding slightly. the symptoms get worse after i urinate too. i'm thinking it's to do with the birth control, i've never taken it before. i was fine until my period started, but since then the burning has been coming and going. vagisil provides mild temporary relief but the pain always comes back again. i think i'm going to stop taking the pill and see if that has any effect, i'll let you know if it does.
|
Did you find this post helpful?

replied October 8th, 2011
re - sore clitoris and uti symptoms
I have this problem but am not on the pill, (it woresons my depression) however I am on a great deal of high painkillers and mood medication, I also suffer from an Eating disorder. I get a UTI about twice a month and have been hospitalised six times this year due to it, in my case it is that the clitoral hood is too small and does not move backwards easily, also poor diet has lead to a weakening of my muscles in my vagina and bladder meaning I am much more prone to infections. Rapid weight loss and/or anorexia is a little known but common cause of many UTI type symptoms. I think going to the doctors is always recommended - and early. Sevral times the infection has spread to my kidneys and I have ended up in ICU. Hope this helps someone
|
Did you find this post helpful?

replied June 13th, 2013
Yeast infection and vaginal burning/soreness
Generally, such burning or soreness occurs when or after using antibiotics or any pills using even the slightest dosage of antibiotics. The reason to this is that antibiotics lessens the natural vaginal mucus, and increase of natural bacteria - as such resulting in yeast infections, vaginal/vulva burnings, itching etc.

In cases when you're using no pills, it could be an infection caused by not keeping the area clean, or on the contrary, by douching it especially with soaps or shampoos containing alcohol and perfumes.

I am not a gyno, but I have faced the problem myself and know several women who did.

I would recommend that first and foremost, if you have used antibiotics or are in any pill that lessens vaginal mucus - use probiotic pills, which mostly contain milk/yoghurt enzymes and those will balance the bacteria 'down there'.

Meanwhile, apply home remedies such as yoghurt or garlic both down there AND add them to your diet.

If your symptoms don't go away within a week or two max., a visit to the gyno is a MUST, and I am not trying to scare anyone, but if you are above 18 or sexually active, a PAP test is something you should consider every 6-12 months. After all, better be safe than sorry.

Hope this helps.
|
Did you find this post helpful?